MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP CR INS STD SZ 3, 9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, approximately five months post initial tka, the 54 y/o female patient complaint of stiffness to right knee.No improvement with physical therapy (pt).The event is still ongoing.Per clinical study case report form indicates this event is unlikely related to devices and possibly related to procedure.
 
Additional Manufacturer Narrative
Concomitant medical products: truliant cr por fem cr por right sz 3 (cat# 02-020-14-0330); truliant por tib tray size 3f/2t (cat# 02-022-55-3020); advanced patella 29m 3 peg implant (cat# 200-07-29).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
(h3) as reported by the exactech knee replacement study, approximately five months post initial tka for osteoarthritis, the 54 y/o obese female patient complaint of stiffness to right knee.No improvement with physical therapy (pt).Other action taken: pre-op counseling for lysis of adhesions.Risks and benefits given.The event is still ongoing.Per clinical study case report form indicates this event is unlikely related to devices and possibly related to procedure.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent pain/stiffness cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
TRULIANT TIB IMP CR INS STD SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14519259
Report Number1038671-2022-00617
Device Sequence Number6465373
Product Code JWH
UDI-Device Identifier10885862306371
UDI-Public10885862306371
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP CR INS STD SZ 3, 9MM
Device Catalogue Number02-022-47-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight77 KG